# SDR USAA2013090500016

- Difficulty date: August 21, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U97
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK,  CORROSION ON LT AFT ZEE ANGLE BETWEEN BS 915 TO 1006, LBL 60.  REPLACED ZEE ANGLE IAW SRM 51-10-02.
